# SDR SWAA2023050524183

- Difficulty date: April 6, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH ADJUSTMENT L-1 DOOR<[01] ACCOMPLISHED L-1 DOOR ADJUSTMENT AS PER AMM 52-11-00-802-801; DOOR LINER WILL BE INSTALLED ON TTG8Q00KA80Q. DOOR SLIDE WILL BE INSTALLED ON TTG8Q00KA9L6.;[02] VERIFIED L1 DOOR ADJUSTED AND LINER INSTALL IS ON SEPERATE ITEM.
